MENU

You are here

Publications

Export 1687 results:
Journal Article
Catino G, Mazzieri L. Connected Sum Construction for σk-Yamabe Metrics. Journal of Geometric Analysis 23, nr.2 (2013), pages 812-854 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6441
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Coclite GM, Risebro NH. Conservation laws with time dependent discontinuous coefficients. SIAM J. Math. Anal. 36 (2005) 1293-1309 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1666
Fanelli F. Conservation of Geometric Structures for Non-Homogeneous Inviscid Incompressible Fluids. Communications in Partial Differential Equations [Internet]. 2012 ;37:1553-1595. Available from: https://doi.org/10.1080/03605302.2012.698343
Bressan A, Yuxi Z. Conservative Solutions to a Nonlinear Variational Wave Equation. Comm. Math. Phys. 266 (2006) 471-497 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2184
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Fiorenza D, Monaco D, Panati G. Construction of Real-Valued Localized Composite Wannier Functions for Insulators. Annales Henri Poincaré [Internet]. 2016 ;17:63–97. Available from: https://doi.org/10.1007/s00023-015-0400-6
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations (Revised version). J. Differential Equations 82 (1989), no. 1, 1-14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/666
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations. J. Differential Equations 82 (1989), no. 1, 1--14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/633
Altafini C. Controllability and simultaneous controllability of isospectral bilinear control systems on complex flag manifolds. Systems Control Lett. 58 (2009) 213-216 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3523
Chitour Y, Piccoli B. Controllability for discrete systems with a finite control set. Math. Control Signals Systems 14 (2001) 173-193 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3114
Altafini C. Controllability of quantum mechanical systems by root space decomposition of su(N). J.Math.Phys. 43(2002), no.5, 2051 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1613
Chambrion T, Mason P, Sigalotti M, Boscain U. Controllability of the discrete-spectrum Schrodinger equation driven by an external field. Ann. Inst. H. Poincare Anal. Non Lineaire 26 (2009) 329-349 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2547
Agrachev AA, Caponigro M. Controllability on the group of diffeomorphisms. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009) 2503-2509 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3396
Altafini C. Controllability properties for finite dimensional quantum Markovian master equations. J. Math. Phys. 44 (2003) 2357-2372 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2909
Cangiani A, Manzini G, Russo A. Convergence analysis of the mimetic finite difference method for elliptic problems. SIAM J. Numer. Anal. [Internet]. 2009 ;47:2612–2637. Available from: https://doi.org/10.1137/080717560
Cangiani A, Georgoulis EH, Sabawi YA. Convergence of an adaptive discontinuous Galerkin method for elliptic interface problems. J. Comput. Appl. Math. [Internet]. 2020 ;367:112397, 15. Available from: https://doi.org/10.1016/j.cam.2019.112397
Mora MG, Müller S, Schultz MG. Convergence of equilibria of planar thin elastic beams. Indiana Univ. Math. J. 56 (2007) 2413-2438 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1830
Mora MG, Scardia L. Convergence of equilibria of thin elastic plates under physical growth conditions for the energy density. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3466
Mora MG, Müller S. Convergence of equilibria of three-dimensional thin elastic beams. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008) 873-896 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1896
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473
Cangiani A, Gardini F, Manzini G. Convergence of the mimetic finite difference method for eigenvalue problems in mixed form. Comput. Methods Appl. Mech. Engrg. [Internet]. 2011 ;200:1150–1160. Available from: https://doi.org/10.1016/j.cma.2010.06.011
Dal Maso G. Convergence of unilateral convex sets. Optimization and related fields (Erice, 1984). Berlin : Springer-Verlag, 1986, Lecture notes in mathematics, v.1190, p. 181-190 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/353
Dal Maso G, Defranceschi A. Convergence of unilateral problems for monotone operators. J. Analyse Math. 53 (1989), 269--289 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/722

Pages

Sign in